# SDR C2XA02IA024

- Difficulty date: January 25, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14590141001
- Condition: Corroded
- Location: Cabin
- Part time: 7,499 hours, 5,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING C-CHECK INSPECTION IT WAS NOTED THAT HEAVE CORROSION ON THE LEFT HAND INBOARD FLOORBEAM AT FRAME 20 AT THE COMPOSITE FLOOR SUPPORT ATTACHMENT AREA.  MAINTENANCE REPAIRED THE AREA, IAW EMB145 SRM 53-21-10, STEP NR 2 AND PAGE 204, FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE UPON RELEASE FROM C-CHECK.
